プロジェクトリーダーU沢さん
T. Uzawa: On Equivariant Completions of Algebraic Symmetric Spaces, Algebraic and Toplogical Theories─to the memory of Dr. Takehiko Miyata, Kinokuniya, Tokyo, 1985, pp. 569 - 577.
T. Uzawa, I. Mirkovic and K. Vilonen: Matsuki correspondence for sheaves, Inventiones Math., 109 (1992), 231 - 245.
T. Uzawa: Symmetric varieties over arbitrary fields, C. R. Acad. Sci. Paris, t. 333 (2001), Serie I, 833 - 838.


http://www.ams.org/mrlookup?s3=Uzawa%2C+Tohru&pg3=ICN&s4=&pg4=TI&s5=&pg5=JOUR&ipage=&fpage=&arg3=&format=mrcit&Search=Search
http://www.ams.org/mrlookup?s3=Uzawa%2C+Tohru&pg3=ICN&s4=&pg4=TI&s5=kokyuroku&pg5=JOUR&ipage=&fpage=&arg3=&format=mrcit&Search=Search